| Catalog Number |
15-304 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1; b3; b5; d6b; h6; h11.The event of capsular contracture a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported "rupture" against the left side.Tylenol/ibuprofen was prescribed.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Later healthcare professional reported "no rupture found" and "grade iii capsular contracture".Device has been explanted.